# SDR QXEA200301305

- Difficulty date: October 21, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 14,720 hours, 20,344 cycles
- Engine: Pwa PW123
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDX - FUEL DRIP FROM RIGHT NACELLE REFUELING PORT. INSPECTED AND FOUND LOWER WIGGINS FITTING ON REFUEL/DEFUEL VALVE OFFSET AND LEAKING. REPLACED REFUEL/DEFUEL VALVE AND O-RINGS. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
